| Catalog Number |
SW12300 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a display issue occurred.Data was provided for investigation.Confirmation of the complaint was confirmed via data.The probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).